# SDR HNAA2019011500016

- Difficulty date: January 12, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 44,073 hours, 39,857 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  649  32-30  1914271  12JAN19  PHL  CLOSE LEFT MAIN GEAR CYCLED UP AND DOWN WHEN ATTEMPTING TO RETRACT GEAR. CYCLED GEAR LEVER AND LEVER DISAGREE WARNING DISPLAYED. HISTORY: FACT  12JAN19  16:20  PHL FOUND PROX SWITCH CANNON PLUG LOOSE TIGHTENED AS REQUIRED C/W FIM TASK 32-32-00-810-803-A STEPS 1,2.9 AND 22 NO DEFECT FOUND TRANSITORY CONDITION OK FOR SERVICE.
